# SDR FDEA201206302425

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 26,250 hours, 13,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEPARTING, ECAM ALERT FLAPS STUCK WITH SYSTEM 1 & 2 ON OVERHEAD.  CYCLED HANDLE IAW QRH, NO RELIEF.  COMPLIED WITH QRH AND RETURN TO DEPARTURE.  INSTALLED HARDWARE ON NR 3 LT WING FLAP TRANSMISSION TORQUE TUBE IAW AMM 27-54-15-04 D (2).  PERFORMED ADJUSTMENT AND TESTED IAW AMM 27-50-00-05.
